# SDR REXA98096

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402BH
- Make and model: Saab SF340A
- Aircraft serial: 340A058
- Engine: Ge CT75A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 5078T36P01
- Condition: Failed
- Location: Lt Engine
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE LOST OIL PRESSURE.  REMOVED AND REPLACED LEFT BB AXIS SEAL AND RUNNER.  REF:  OPERATOR CONTROL NR 98ZZZX2425.  (X)
